Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2012 (2012), Article ID 346358, 26 pages
Research Article

Phi-Functions for 2D Objects Formed by Line Segments and Circular Arcs

1Department of Mathematics, University of Alabama at Birmingham, Birmingham, AL 35294, USA
2Department of Mathematical Modeling, Institute for Mechanical Engineering Problems of The National Academy of Sciences of Ukraine, Kharkov, Ukraine

Received 21 October 2011; Revised 30 January 2012; Accepted 31 January 2012

Academic Editor: Ching-Jong Liao

Copyright © 2012 N. Chernov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Chernov, Yu. Stoyan, T. Romanova, and A. Pankratov, “Phi-Functions for 2D Objects Formed by Line Segments and Circular Arcs,” Advances in Operations Research, vol. 2012, Article ID 346358, 26 pages, 2012. doi:10.1155/2012/346358